# SDR ASAA2022032937876

- Difficulty date: March 29, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 53,008 hours, 15,684 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 60251656 - LAND VERIFY TEST FAIL ON FCC-A FOR ELEV ACT -1. GROUNDED - YES. FAILED DURING DUAL TEST 49.35 AND FAILS FOR SAME W/DUAL TEST 60.35. SHOWS FAULT MSG 22-11121 A/P ELEV ACTUATOR PROBLEM. ACCOMPLISHED B737-800 FIM 22-11 TASK 801 DFCS BITE NO FAULTS NOTED. ACCOMPLISHED DFCS BITE GROUP # 49 LAND VERIFY TEST PER B737-800 AMM 22-11-00-700-801 LAND VERIFY TEST, TEST PASSED ALSO ACCOMPLISHED DFCS BITE GROUP # 60 PER AMM 22-00-01-730-803 FOR MEL 22-99C REF LOG PAGE, BITE GROUP #60 TEST PASSED REF LOG PAGE 60251466. ALL TESTS PASSED.
